Items for Mathematics in 2012

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | E | G | H | I | K | L | M | P | S | T | V | W
Number of items: 53.

A

Abdul Kadhim Rasheed, Maan (2012) On blow-up solutions of parabolic problems. Doctoral thesis (PhD), University of Sussex.

Aravena, M, Carilli, C L, Salvato, M, Tanaka, M, Lentati, L, Schinnerer, E, Walter, F, Riechers, D, Smǒlcić, V, Capak, P, Aussel, H, Bertoldi, F, Chapman, S C, Farrah, D, Finoguenov, A, Le Floc'h, E, Lutz, D, Magdis, G, Oliver, S, Riguccini, L, Berta, S, Magnelli, B and Pozzi, F (2012) Deep observations of CO line emission from star-forming galaxies in a cluster candidate at z=1.5. Monthly Notices of the Royal Astronomical Society, 426 (1). pp. 258-275. ISSN 0035-8711

Argaez, Carlos and Melgaard, Michael (2012) Existence of a minimizer for the quasi-relativistic Kohn-Sham model. Electronic Journal of Differential Equations, 2012 (18). pp. 1-20. ISSN 1072-6691

Argaez, Carlos and Melgaard, Michael (2012) Solutions to quasi-relativistic multi-configurative Hartree-Fock equations in quantum chemistry. Nonlinear Analysis: Theory, Methods and Applications, 75 (1). pp. 384-404. ISSN 0362-546X

B

Baleanu, Dumitru, Diethelm, Kai, Scalas, Enrico and Trujillo, Juan J (2012) Fractional calculus: models and numerical methods. Series on complexity, nonlinearity and chaos, 3 . World Scientific, Singapore, pp. 1-400. ISBN 9789814355209

Blowey, James and Jensen, Max (2012) Frontiers in numerical analysis - Durham 2010. Lecture notes in computational science and engineering, 85 . Springer-Verlag, Heidelberg. ISBN 9783642239137

Blyuss, K B and Nicholson, L B (2012) The role of tunable activation thresholds in the dynamics of autoimmunity. Journal of Theoretical Biology, 308. pp. 45-55. ISSN 1095-8541

Blyuss, Konstantin B and Kyrychko, Yuliya N (2012) Symmetry breaking in a model of antigenic variation with immune delay. Bulletin of Mathematical Biology, 74 (10). pp. 2488-2509. ISSN 1522-9602

Burman, Erik and Ern, Alexandre (2012) Implicit-explicit Runge–Kutta schemes and finite elements with symmetric stabilization for advection-diffusion equations. ESAIM: Mathematical Modelling and Numerical Analysis, 46 (4). pp. 681-707. ISSN 0764-583X

Burman, Erik and Hansbo, Peter (2012) Fictitious domain finite element methods using cut elements: II. A stabilized Nitsche method. Applied Numerical Mathematics, 62 (4). pp. 328-341. ISSN 0168-9274

Bátkai, András, Kiss, Istvan Z, Sikolya, Eszter and Simon, Péter L. (2012) Differential equation approximations of stochastic network processes: an operator semigroup approach. Networks and Heterogeneous Media, 7 (1). pp. 43-58. ISSN 1556-1801

Bänsch, E, Karakatsani, F and Makridakis, C (2012) A posteriori error control for fully discrete Crank–Nicolson schemes. SIAM Journal on Numerical Analysis, 50 (6). pp. 2845-2872. ISSN 0036-1429

C

Charitos, Efstratios I, Stierle, Ulrich, Ziegler, Paul D, Baldewig, Malte, Robinson, Derek, Sievers, Hans-Hinrich and Hanke, Thorsten (2012) A comprehensive evaluation of rhythm monitoring strategies for the detection of atrial fibrillation recurrence: insights from 647 continuously monitored patients and implications for monitoring after therapeutic interventions. Circulation, 126 (7). pp. 806-814. ISSN 0009-7322

Chiumiento, Eduardo and Melgaard, Michael (2012) Stiefel and Grassmann manifolds in quantum chemistry. Journal of Geometry and Physics, 62 (8). pp. 1866-1881. ISSN 0393-0440

D

Dashti, Masoumeh, Harris, Stephen and Stuart, Andrew (2012) Besov priors for Bayesian inverse problems. Inverse Problems and Imaging, 6 (2). pp. 183-200. ISSN 1930-8337

De Masi, Anna, Presutti, Errico, Tsagkarogiannis, Dimitrios and Vares, Maria Eulalia (2012) Non-equilibrium stationary states in the symmetric simple exclusion with births and deaths. Journal of Statistical Physics, 147 (3). pp. 519-528. ISSN 0022-4715

De Masi, Anna, Presutti, Errico, Tsagkarogiannis, Dimitrios and Vares, Maria Eulalia (2012) Truncated correlations in the stirring process with births and deaths. Electronic Journal of Probability, 17 (6). pp. 1-35. ISSN 1083-6489

Düring, Bertram and Fournié, Michel (2012) High-order compact finite difference scheme for option pricing in stochastic volatility models. Journal of Computational and Applied Mathematics, 236 (17). pp. 4462-4473. ISSN 0377-0427

Düring, Bertram and Fournié, Michel (2012) On the stability of a compact finite difference scheme for option pricing. In: Günther, Michael, Bartels, Andreas, Brunk, Markus, Schöps, S and Striebel, M (eds.) Progress in industrial mathematics at ECMI 2010. Mathematics in industry, 17 (3). Springer, Berlin, Heidelberg, pp. 215-221. ISBN 978-3642250996

Düring, Bertram and Schönlieb, Carola-Bibiane (2012) A high-contrast fourth-order PDE from imaging: numerical solution by ADI splitting. In: Ammari, Habib, Capdeboscq, Yves and Kang, Hyeonbae (eds.) Multi-scale and high-contrast partial differential equations: from modelling, to mathematical analysis, to inversion. Contemporary Mathematics, 577 . American Mathematical Society, Providence, pp. 93-104. ISBN 9780821869291

E

Elliott, Charles M, Stinner, Björn and Venkataraman, Chandrasekhar (2012) Modelling cell motility and chemotaxis with evolving surface finite elements. Interface, 9 (76). pp. 3027-3044. ISSN 1742-5662

Elliott, Charles Martin and Styles, Vanessa (2012) An ALE ESFEM for solving PDEs on evolving surfaces. Milan Journal of Mathematics, 80 (2). pp. 469-501. ISSN 1424-9286

Enstedt, M and Melgaard, M (2012) Abstract criteria for multiple solutions to nonlinear coupled equations involving magnetic Schrödinger operators. Journal of Differential Equations, 253 (6). pp. 1729-1743. ISSN 0022-0396

G

Ganeshan, B, Skogen, K., Pressney, I., Coutroubis, D. and Miles, K.A. (2012) Tumour heterogeneity in oesophageal cancer assessed by CT texture analysis: Preliminary evidence of an association with tumour metabolism, stage, and survival. Clinical Radiology, 67 (2). pp. 157-164. ISSN 0009-9260

George, Uduak Z, Stéphanou, Angélique and Madzvamuse, Anotida (2012) Mathematical modelling and numerical simulations of actin dynamics in the eukaryotic cell. Journal of Mathematical Biology, 66 (3). pp. 547-593. ISSN 0303-6812

George, Uduak Zenas (2012) A numerical approach to studying cell dynamics. Doctoral thesis (DPhil), University of Sussex.

Giesl, Peter (2012) Construction of a finite-time Lyapunov function by meshless collocation. Discrete and Continuous Dynamical Systems - Series B, 17 (7). pp. 2387-2412. ISSN 1531-3492

Giesl, Peter and Hafstein, Sigurdur (2012) Construction of Lyapunov functions for nonlinear planar systems by linear programming. Journal of Mathematical Analysis and Applications, 388 (1). pp. 463-479. ISSN 0022-247X

Giesl, Peter and Hafstein, Sigurdur (2012) Existence of piecewise linear Lyapunov functions in arbitrary dimensions. Discrete and Continuous Dynamical Systems - Series A, 32 (10). pp. 3539-3565. ISSN 1078-0947

Giesl, Peter and Rasmussen, Martin (2012) Areas of attraction for nonautonomous differential equations on finite time intervals. Journal of Mathematical Analysis and Applications, 390 (1). pp. 27-46. ISSN 0022-247X

Giesl, Peter and Wendland, Holger (2012) Numerical determination of the basin of attraction for asymptotically autonomous dynamical systems. Nonlinear Analysis: Theory, Methods and Applications, 75 (5). pp. 2823-2840. ISSN 0362-546X

Gilmore, Stephen J, Vaughan, Benjamin L, Madzvamuse, Anotida and Maini, Phlip K (2012) A mechanochemical model of striae distensae. Mathematical Biosciences, 240 (2). pp. 141-147. ISSN 1879-3134

H

Hesse, Kerstin and Womersley, Robert S (2012) Numerical integration with polynomial exactness over a spherical cap. Advances in Computational Mathematics, 36 (3). pp. 451-483. ISSN 1019-7168

Hetzer, Georg, Madzvamuse, Anotida and Shen, Wenxian (2012) Characterization of Turing diffusion-driven instability on evolving domains. Discrete and Continuous Dynamical Systems - Series A, 32 (11). pp. 3975-4000. ISSN 1078-0947

I

Irving, T J, Blyuss, K B, Colijn, C and Trotter, C L (2012) Modelling meningococcal meningitis in the African meningitis belt. Epidemiology and Infection, 140 (05). pp. 897-905. ISSN 1469-4409

Iyer, Gautam, Pego, Robert L and Zarnescu, Arghir (2012) Coercivity and stability results for an extended Navier-Stokes system. Journal of Mathematical Physics, 53. p. 115605. ISSN 0022-2488

K

Kiss, Istvan Z and Simon, Péter L (2012) New moment closures based on a priori distributions with applications to epidemic dynamics. Bulletin of Mathematical Biology, 74 (7). pp. 1501-1515. ISSN 0092-8240

L

Livan, Giacomo, Inoue, Jun-ichi and Scalas, Enrico (2012) On the non-stationarity of financial time series: impact on optimal portfolio selection. Journal of Statistical Mechanics: Theory and Experiment, 2012. P07025. ISSN 1742-5468

M

Melgaard, M and Zongo, F (2012) Multiple solutions of the quasirelativistic Choquard equation. Journal of Mathematical Physics, 53. ISSN 0022-2488

Mezzadri, F and Simm, N (2012) Moments of the transmission eigenvalues, proper delay times and random matrix theory II. Journal of Mathematical Physics, 53 (5). 053504-1-053504-42. ISSN 0022-2488

P

Paicu, Marius and Zarnescu, Arghir (2012) Energy dissipation and regularity for a coupled Navier-Stokes and Q-tensor system. Archive for Rational Mechanics and Analysis, 203 (1). pp. 45-67. ISSN 1432-0673

Ponta, Linda, Scalas, Enrico, Raberto, Marco and Cincotti, Silvano (2012) Statistical analysis and agent-based microstructure modeling of high-frequency financial trading. IEEE Journal of Selected Topics in Signal Processing, 6 (4). pp. 381-387. ISSN 1932-4553

Pulvirenti, Elena and Tsagkarogiannis, Dimitrios (2012) Cluster expansion in the canonical ensemble. Communications in Mathematical Physics, 316 (2). pp. 289-306. ISSN 0010-3616

S

Scalas, Enrico (2012) A class of CTRWs: compound fractional Poisson processes. In: Klafter, Joseph, Lim, S C and Metzler, Ralf (eds.) Fractional dynamics: recent advances. World Scientific Publishing, Singapore, pp. 353-374. ISBN 9789814340588

Scalas, Enrico and Viles, Noèlia (2012) On the convergence of quadratic variation for compound fractional Poisson processes. Fractional Calculus and Applied Analysis, 15 (2). pp. 314-331. ISSN 1311-0454

Strauss, Michael and Boulton, Lyonell (2012) Eigenvalue enclosures and convergence for the linearized MHD operator. BIT Numerical Mathematics, 52 (4). pp. 801-825. ISSN 0006-3835

T

Taheri, Ali (2012) Spherical twists, SO(n) and the lifting of their twist paths to Spin(n) in low dimensions. Quarterly Journal of Mathematics, 63 (3). pp. 723-751. ISSN 0033-5606

Taylor, Michael, Simon, Peter L, Green, Darren M, House, Thomas and Kiss, Istvan (2012) From Markovian to pairwise epidemic models and the performance of moment closure approximations. Journal of Mathematical Biology, 64 (6). pp. 1021-1042. ISSN 1432-1416

Taylor, Michael, Taylor, Timothy J and Kiss, Istvan Z (2012) Epidemic threshold and control in a dynamic network. Physical Review E, 85 (1). 016103-1-016103-6. ISSN 1539-3755

V

Varvaruca, Eugen and Zarnescu, Arghir (2012) Equivalence of weak formulations of the steady water wave equations. Philosophical Transactions A: Mathematical, Physical and Engineering Sciences, 370 (1964). pp. 1703-1719. ISSN 1364-503X

Venkataraman, Chandrasekhar, Lakkis, Omar and Madzvamuse, Anotida (2012) Global existence for semilinear reaction--diffusion systems on evolving domains. Journal of Mathematical Biology, 64 (1-2). pp. 41-67. ISSN 0303-6812

Venkataraman, Chandrashekar, Lakkis, Omar and Madzvamuse, Anotida (2012) Global existence for semilinear reaction-diffusion systems on evolving domains. Journal of Mathematical Biology, 64 (1-2). pp. 41-67. ISSN 0303-6812

W

Wong, Peter Sze Chai, Jones, Julia Dawn, Ashrafi, Reza, Khanzada, Omer, Wickramarachchi, Upul, Keen, Touran Heidi and Robinson, Derek Richard (2012) Early and late mortality in hospitalised patients with raised cardiactroponin. Postgraduate Medical Journal, 88 (1042). pp. 437-442. ISSN 0032-5473

This list was generated on Mon Aug 19 20:54:52 2019 BST.